# SDR FDEA2020082131876

- Difficulty date: August 13, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 48,134 hours, 29,193 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53810775200
- Condition: Cracked
- Location: Frames 53-54
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN LAP FR54 STGR44RH MARKED FASTENER FOUND A SUSPECT CRACK   (1EA) REPAIRED THE CRACKED FUSELAGE SKIN AT FR54 STGR44RH PER EA# 6-5330-T0355811 P1.   EA TITLE: FUSELAGE - PLATES & SKINS - FASTENER LOCATION CRACK INDICATION REPAIR -   BETWEEN FR53 AND FR54 AT STGR 44RH. THE REPAIR LIFE LIMITATION WAS 6 MONTHS PER   RDAS REF: 80816911/004/2020 ISSUE: A. THIS IS A CAT B REPAIR. MINOR REPAIR IAW FEDEX GMM   6  BETWEEN FR53 AND FR54 AT STGR 44RH. THE REPAIR LIFE LIMITATION WAS 6 MONTHS PER   RDAS REF: 80816911/004/2020 ISSUE: A. THIS IS A CAT B REPAIR. MINOR REPAIR IAW FEDEX   GMM 6-2-100.
